Bilevel programming with discrete lower level problems

Fanghänel, Diana and Dempe, Stephan (2009) Bilevel programming with discrete lower level problems.
Published in: Optimization: A Journal of Mathematical Programming and Operations Research Vol. 58 (8). pp. 1029-1047.

Abstract

In this article we investigate bilevel programming problems with discrete lower level and continuous upper level problems. We will analyze the structure of these problems and discuss both the optimistic and the pessimistic solution approach. Since neither the optimistic nor the pessimistic solution functions are in general lower semicontinuous we introduce weak solution function. By using these functions we are able to discuss optimality conditions for local and global optimality.


Actions:
Full text not available from this repository.
Export as:
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: zaik2008-575
Depositing User: Diana Fanghänel
Date Deposited: 06 Jun 2008 00:00
Last Modified: 09 Jan 2012 12:23
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/575